# SDR UALA2011100305344

- Difficulty date: October 2, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 62,344 hours, 22,904 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT IN CURVED EDGE OF OVERHEAD BIN INOP AT SEATS 8D AND 12D.   REPLACED BATTERY PACK AT M732 ABOVE 2R.  CHECKED GOOD.
